# SDR SWIA202265683

- Difficulty date: March 10, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 RH LOWER BULKHEAD WEB. HAS CORROSION.    (C CHECK RO 5/23/22)     REMOVED AND INSTALLED THE NEW RH FS.280 LOWER BULKHEAD WEB REF CRJ900 SRM 53-11-10-201-004-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
